# SDR UALA2011110405996

- Difficulty date: November 3, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 52,855 hours, 19,551 cycles
- Engine: Iae V2527A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 2 Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEN 2 FAULT DISPLAYED ON UPPER ECAM.  NR 2 ENG IDG WILL NOT COME ONLINE UNTIL MANUALLY SELECTED, ALL PARAMETERS NORMAL AFTER SELECTION. RMV'D NR 2 ENG IDG.  REMOVED MR24212-40978.  BREAKERS T27 AND T25 PULLED AND COLLARED.  RPLC'D IDG AGAIN, STILL NO HELP.  FOUND WIRE NR 8 PO51W20 POS 7 (CONNECTOR 4000XUA) DAMAGED AND WIRE STRANDS BROKEN. DAMAGE IS INSIDE 90 DEG BACK SHELL AT IDG.  RMV'D DAMAGED WIRING AND REPLACED CONNECTOR.  REPAIRED WIRING ON NR 2 IDG.
